# SDR HEEA083814

- Difficulty date: January 16, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N719PH
- Make and model: Bell 407
- Aircraft serial: 53266
- Aircraft time: 2,390 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Bolt
- Part number: 406010120101
- Part serial: AFS4790
- Condition: Worn
- Location: M/R Blade
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR BLADE BOLT SHANK HAS TWO WORN SPOTS.
